# SDR E4EB2015120703

- Difficulty date: May 27, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part number: 564297027
- Condition: Gouged
- Location: Zone 500
- Part time: 95,432 hours, 23,967 cycles
- Component: Skin, Doug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OTBD FLAP UPPER SURFACE, INBD OF STATION 219, FLAP TRACK IS CHAFED & GOUGED.  BLENDED OUT DAMAGED AREA, MATERIAL LOSS OUT OF LIMITS.  FABRICATED REPAIR DOUBLER & INSTALLED IAW 008-5700-38-A5864.
